# SDR HNAA2015011200010

- Difficulty date: January 12, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N327EN
- Make and model: Dhav DHC8311
- Aircraft serial: 261
- Aircraft time: 43,659 hours, 64,278 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Sys
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

NR 2 BLEEDS FUEL ODOR WHEN PROPELLERS ARE IN FEATHER.  GROUND RAN ACFT.  COULD NOT DUPLICATE.  SUSPECT FUEL ODOR IS FROM SEEP FROM RT WING.
